# SDR ABXA201008090103

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,535 hours, 39,293 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE ANNUNCIATOR LIGHT ON FORWARD PANEL COME ON DURING CRUISE.  COMPLIED WITH ABNORMAL, FIRE TEST NORMAL. DEFERRED.  WHEEL WELL LIGHT WILL NOT STAY ON WITH WHEEL WELL FIRE TEST OR LAMP TEST.  TRIED NEW KORRY SWITCH & RELAY K693 - NO HELP.
